# SDR CA960729019

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 2730 · Elevator Control System
- Part: Castle Nut
- Part number: MS178254
- Condition: Missing
- Location: Aft Elevator
- Part time: 119 hours
- Component: 26121191
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT TAIL ACCESS PANEL WAS REMOVED AND AFT ELEVATOR BELLCRANK PIVOT WAS FOUND TO BE MISSING THE CASTLE NUT AND COTTER PIN. INSTALLED AND AIRCRAFT RETURNED TO SERVICE.
